# SDR SWAA2018061822883

- Difficulty date: June 16, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 15,404 hours, 6,744 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A4820
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION, L2 WINDOW ARCED.  R&R WINDOW PER MM.
